# SDR MALA030507

- Difficulty date: November 20, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT, CREW REPORTED INFLIGHT LT CHIP DECTECTOR LIGHT ON STEADY.  AIR RETURN TO MSP.  MAINTENANCE INSPECTED, COMPLETED TASK CARDS 7910-303 AND 791107, MATERIAL FOUND ON CHIP DETECTOR WAS OF THE ALLOWABLE CATEGORY.  CLEANED AND REINSTALLED CHIP DET, OPS AND LEAK CHECK GOOD.
